Open Access
Translator Disclaimer
July 1996 Stability of nonlinear Hawkes processes
Pierre Brémaud, Laurent Massoulié
Ann. Probab. 24(3): 1563-1588 (July 1996). DOI: 10.1214/aop/1065725193

Abstract

We address the problem of the convergence to equilibrium of a general class of point processes, containing, in particular, the nonlinear mutually exciting point processes, an extension of the linear Hawkes processes, and give general conditions guaranteeing the existence of a stationary version and the convergence to equilibrium of a nonstationary version, both in distribution and in variation. We also give a new proof of a result of Kerstan concerning point processes with bounded intensity and general nonlinear dynamics satisfying a Lipschitz condition.

Citation

Download Citation

Pierre Brémaud. Laurent Massoulié. "Stability of nonlinear Hawkes processes." Ann. Probab. 24 (3) 1563 - 1588, July 1996. https://doi.org/10.1214/aop/1065725193

Information

Published: July 1996
First available in Project Euclid: 9 October 2003

zbMATH: 0870.60043
MathSciNet: MR1411506
Digital Object Identifier: 10.1214/aop/1065725193

Subjects:
Primary: 60G55, 60H20

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.24 • No. 3 • July 1996
Back to Top